ON THE CONVERGENCE BETWEEN THE MANN ITERATION AND ISHIKAWA ITERATION FOR THE GENERALIZED LIPSCHITZIAN AND Φ-STRONGLY PSEUDOCONTRACTIVE MAPPINGS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we prove that the equivalence between the convergence of Mann and Ishikawa iterations for the generalized Lipschitzian and Φ-strongly pseudocontractive mappings in real uniformly smooth Banach spaces. Our results significantly generalize the recent known results of [B. E. Rhoades and S. M. Soltuz, The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitz operators, Int. J. Math. Math. Sci. 42 (2003), 2645–2651].
Abstract
In this paper, we prove that the equivalence between the convergence of Mann and Ishikawa iterations for the generalized Lipschitzian and Φ-strongly pseudocontractive mappings in real uniformly smooth Banach spaces. Our results significantly generalize the recent known results of [B. E. Rhoades and S. M. Soltuz, The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitz operators, Int. J. Math. Math. Sci. 42 (2003), 2645–2651].
참고문헌 (8)
- V. Barbu, "Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei Republicii Socialiste Romania" (1976), Noordhoff International Publishing
- J. Bogin, "On Strict Pseudo-Contractions and a Fixed Point Theorem" (1974)
- F. E. Browder, "Nonlinear operators and nonlinear equations of evolution in Banach spaces", Nonlinear functional analysis, pp.1~308 (1976), Amer. Math. Soc.
- K. Deimling, "Nonlinear Functional Analysis" (1985), Springer-Verlag
- T. Kato, "Nonlinear semigroups and evolution equations", Journal of the Mathematical Society of Japan, 19, pp.508~520 (1967)
- B. E. Rhoades, "The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators", International Journal of Mathematics and Mathematical Sciences, (42), pp.2645~2651 (2003)
- B. E. Rhoades, "On the equivalence of Mann and Ishikawa iteration methods", International Journal of Mathematics and Mathematical Sciences, (7), pp.451~459 (2003)
- X. Weng, "Fixed point iteration for local strictly pseudo-contractive mapping", Proceedings of the American Mathematical Society, 113(3), pp.727~731 (1991)
